Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 3, NWS Brownsville, TX
NWS Brownsville, TX issued this tornado warning at May 13, 2023, 4:04 AM CDT for Cameron County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2023, 4:04 AM CDT (09:04 UTC)
- Expired
- May 13, 2023, 4:30 AM CDT
- In force
- 26 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 25 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.1 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4412 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
656
WFUS54 KBRO 130904
TORBRO
TXC061-130930-
/O.NEW.KBRO.TO.W.0003.230513T0904Z-230513T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Brownsville TX
404 AM CDT Sat May 13 2023
The National Weather Service in Brownsville has issued a
* Tornado Warning for...
East central Cameron County in Deep South Texas...
* Until 430 AM CDT.
* At 404 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Laguna Heights, or near South Padre Island, moving
northwest at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Laguna Vista Police Department around 415 AM CDT.
Holly Beach around 430 AM CDT.
Other locations impacted by this tornadic thunderstorm include Port
Isabel--Laguna Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2606 9722 2604 9728 2614 9738 2621 9730
TIME...MOT...LOC 0904Z 152DEG 11KT 2608 9727
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Farris1 follow-up statement
460
WWUS54 KBRO 130921
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
421 AM CDT Sat May 13 2023
TXC061-130931-
/O.EXP.KBRO.TO.W.0003.000000T0000Z-230513T0930Z/
Cameron TX-
421 AM CDT Sat May 13 2023
...THE TORNADO WARNING FOR EAST CENTRAL CAMERON COUNTY WILL EXPIRE AT
430 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 2606 9722 2604 9728 2614 9738 2621 9730
TIME...MOT...LOC 0921Z 152DEG 11KT 2612 9730
$$
FarrisWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this tornado warning went out at May 13, 3:52 AM CDT, 12 minutes earlier.
Area forecast discussion, May 13, 3:52 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
352 AM CDT Sat May 13 2023
...New SHORT TERM, LONG TERM, MARINE...
.SHORT TERM...
(Today through Sunday)
Issued at 349 AM CDT Sat May 13 2023
Unsettled weather (showers and thunderstorms) will continue
through the short term. Multiple short wave troughs are spawning
off a deeper mid level trough to the west and are moving over the
area in the southwest flow aloft. The atmosphere will remain
conducive to thunderstorms and heavy rainfall.
A squall line moved through early this morning, so there may be a
bit of a respite before the next round of convection this afternoon
and evening. Still, not all models agree on additional significant
convection in the short term. The CWA is in a marginal to slight
risk for severe weather today, with plenty of low level moisture,
CAPE, and steep lapse rates, tapering off to a general thunderstorm
outlook day on Sunday. Similarly, most of the CWA is in a moderate
Excessive Rainfall Risk (ERO) today, tapering off to a slight risk
on Sunday. A flash flood watch is in effect for the entire CWA
through 1 PM Sunday.
&&
.LONG TERM...
(Sunday night through Friday)
Issued at 349 AM CDT Sat May 13 2023
Another round of showers and thunderstorms are expected Sunday night
into Monday morning as another weak mid-level perturbation moves
over Southern Texas and a weak surface cold front approaches from
the north. Deep moisture with PWATs between 1.8 to 2.0 inches Sunday
night could lead to additional moderate to heavy rainfall. WPC has
the entire CWA in a Slight Risk of excessive rainfall for Sunday
night (Day 2). SPC has the region in a general risk of thunderstorms
during this time. Scattered to numerous showers and thunderstorms
are in the forecast for Monday.
The frontal boundary is expected to stall north of the CWA Monday
night and dissipate north of the area on Tuesday. Rain chances
linger Monday night into Tuesday night as ample moisture remains
over Deep South Texas. The WPC Excessive Rainfall Outlook maintains
a Marginal Risk for flash flooding across all of Deep South Texas
Monday and Monday night(Day 3). Unsettled weather will continue
through early next week as deep moisture and a general weakness
aloft remains in place. Slightly drier air returns by Wednesday, as
mid-level builds into the region. Still, the atmosphere will be
conducive for the possibility of isolated showers and thunderstorms
Thursday and Friday.
Near normal temperatures will continue across the region through
much of the period. Daytime highs are expected to be in the mid to
upper 80s with mostly cloudy skies through midweek. Daytime high
temperatures are forecast to warm into the 90s by late in the week.
Overnight lows are expected to fall in the 70s as mostly cloudy
skies continue.
&&
.AVIATION...
(06Z TAFS)
Issued at 1247 AM CDT Sat May 13 2023
Plenty of low clouds and MVFR ceilings tonight. The atmosphere
remains unsettled and thunderstorm coverage will increase through
the remainder of the night. This could cause some disruption to
Saturday morning ground operations and early morning flights.
Models are not completely together on the convection timing. Some
improve conditions by later this morning while others bring in
additional rounds of convection through the day.
&&
.MARINE...
Issued at 349 AM CDT Sat May 13 2023
Today through Sunday: Unsettled weather with showers and tstorms
will prevail through Sunday. Moderate to sometimes fresh east to
southeast winds and moderate to slightly elevated seas will also
occur. Small craft exercise caution to low end small craft advisory
conditions will be possible.
Sunday night through Thursday...Weak to moderate onshore flow and
moderate seas are expected Sunday night. Conditions will continue
to improve and remain favorable through the period. A slight
chance of showers and thunderstorms will linger along the Lower
Texas Coast each day through late week.
&&
.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE 87 72 83 72 / 60 60 60 50
HARLINGEN 88 70 84 70 / 60 60 60 50
MCALLEN 87 71 84 72 / 70 70 70 60
RIO GRANDE CITY 87 70 83 70 / 70 70 70 70
SOUTH PADRE ISLAND 83 73 81 74 / 50 50 60 50
BAYVIEW/PORT ISABEL 86 71 82 72 / 60 50 60 50
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through Sunday afternoon for TXZ248>255-351-353>355-
451-454-455.
High Rip Current Risk through Sunday evening for TXZ451-454-455.
GM...Small Craft Advisory until 1 AM CDT Sunday for GMZ150-155-170-
175.
&&
SHORT TERM...54-BHM
LONG TERM....63-KC
AVIATION...54-BHMHazardous weather outlook, May 12, 5:10 PM CDT, 10 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 510 PM CDT Fri May 12 2023 TXZ248>255-351-353>355-451-454-455-132215- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo- Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island- Cameron Island- 510 PM CDT Fri May 12 2023 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight There is a Marginal Risk of severe weather for the Northern Ranchlands and portions of the Upper Valley tonight. A Slight Risk of severe weather exists for extreme northwestern Zapata county for tonight. Scattered showers and thunderstorms will be possible in the late evening across Zapata, Starr, Jim Hogg and Hidalgo counties. A few of these storms may be strong to possibly severe with hail and strong winds. Showers and thunderstorms will become more numerous after midnight across Deep South Texas. Hail, strong winds, and locally heavy rain will be possible with these storms. A Flood Watch is in effect for all of Deep South Texas. There is a Slight Risk of Excessive Rainfall for most of the area tonight with a Moderate Risk of Excessive Rainfall for northwestern Zapata county for tonight. A High Risk of rip currents will occur tonight along local beaches of Boca Chica and South Padre Island. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a Slight Risk of severe weather for Saturday across all of Deep South Texas. Large hail, strong winds, and even a few tornadoes will be possible. A Flood Watch is in effect for all of Deep South Texas through Sunday afternoon. There is a Moderate Risk for Excessive Rainfall across most of Deep South Texas on Saturday and a Slight Risk of Excessive Rainfall for Deep South Texas on Sunday. Locally heavy rain may cause flooding in low-lying and flood prone areas. A High Risk of rip currents will occur through Saturday night along local beaches. For Sunday through Tuesday, an elevated risk of rip currents at the local beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed on Saturday. GMZ130-132-135-150-155-170-175-132215- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 510 PM CDT Fri May 12 2023 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight A Small Craft Advisory is in effect beginning at 700 PM this evening for the nearshore and offshore coastal waters. Isolated to scattered showers and thunderstorms will be possible towards Saturday morning. Locally strong winds and rough seas will be possible in or near storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Small Craft Advisory is in effect through early Sunday morning for the nearshore and offshore coastal waters. Scattered showers and thunderstorms will be possible through Monday with mainly isolated showers or thunderstorms after Monday. Locally strong winds, rough seas, heavy rain, and frequent lightning will be possible with the stronger storms, especially over the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. MB
In the hours before
Special weather statement, May 12, 11:52 PM CDT, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1152 PM CDT Fri May 12 2023
TXZ248-130530-
Zapata TX-
1152 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of northern Zapata
County through 1230 AM CDT...
At 1152 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Bustamante, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Ygnacio, Bustamante, Medina, Zapata High School, Las Palmas,
Zapata County Airport, Escobas and Zapata--Medina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2709 9943 2710 9944 2713 9943 2715 9944
2717 9943 2723 9944 2727 9907 2721 9897
2696 9896 2691 9932 2692 9933 2694 9938
2696 9939 2698 9938 2702 9942 2702 9944
2708 9944
TIME...MOT...LOC 0452Z 255DEG 13KT 2711 9918
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
80/MBSpecial weather statement, May 13, 1:31 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Brownsville TX
131 AM CDT Sat May 13 2023
TXZ252>255-353-130715-
Inland Willacy TX-Southern Hidalgo TX-Northern Hidalgo TX-
Inland Cameron TX-Starr TX-
131 AM CDT Sat May 13 2023
...Strong thunderstorms will impact portions of southwestern Kenedy,
Hidalgo, northeastern Starr, northwestern Cameron and western Willacy
Counties through 215 AM CDT...
At 131 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Las Lomas to near Alton to
near Santa Ana National Wildlife Refuge. Movement was northeast at 30
mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Edinburg, Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna,
Mercedes, Raymondville and Hidalgo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2606 9807 2607 9808 2607 9813 2605 9815
2607 9818 2606 9820 2608 9826 2633 9834
2648 9882 2678 9842 2678 9835 2667 9798
2662 9798 2660 9783 2613 9768 2605 9786
2607 9786 2605 9797 2607 9803 2604 9808
TIME...MOT...LOC 0631Z 236DEG 27KT 2649 9871 2636 9831 2600 9819
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
CaceresSpecial weather statement, May 13, 2:15 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Brownsville TX
215 AM CDT Sat May 13 2023
TXZ249>255-353-130815-
Inland Willacy TX-Southern Hidalgo TX-Brooks TX-Jim Hogg TX-
Northern Hidalgo TX-Inland Cameron TX-Starr TX-Inland Kenedy TX-
215 AM CDT Sat May 13 2023
...A line of strong thunderstorms will impact portions of
southwestern Kenedy, southeastern Jim Hogg, Hidalgo, northeastern
Starr, western Cameron, Brooks and Willacy Counties through 315 AM
CDT...
At 215 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of El Coyote Ranch Airport to
8 miles west of Norias to near Wilson Elementary School. Movement was
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Edinburg, Pharr, Harlingen, Weslaco, San Juan, San Benito, Alamo,
Donna, Mercedes and Raymondville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2603 9766 2602 9774 2607 9786 2605 9797
2607 9803 2604 9807 2605 9807 2607 9808
2607 9813 2605 9815 2607 9818 2606 9820
2641 9821 2660 9868 2721 9846 2695 9773
2598 9745 2595 9758
TIME...MOT...LOC 0715Z 219DEG 26KT 2691 9832 2675 9790 2626 9778
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CaceresSpecial weather statement, May 13, 3:16 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Brownsville TX
316 AM CDT Sat May 13 2023
TXZ250-251-253>255-351-353>355-451-454-455-130900-
Cameron Island TX-Inland Willacy TX-Coastal Cameron TX-
Southern Hidalgo TX-Brooks TX-Coastal Kenedy TX-Coastal Willacy TX-
Willacy Island TX-Northern Hidalgo TX-Inland Cameron TX-
Kenedy Island TX-Inland Kenedy TX-
316 AM CDT Sat May 13 2023
...A line of strong thunderstorms will impact portions of Kenedy,
southeastern Jim Hogg, eastern Hidalgo, Cameron, Brooks and Willacy
Counties through 400 AM CDT...
At 315 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Encino to 10 miles east
of Norias to 11 miles southwest of Itec Campus. Movement was
northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Harlingen, Weslaco, San Benito, Mercedes, Raymondville, La Feria, Los
Fresnos, Progreso, Santa Rosa and South Padre Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2595 9715 2593 9735 2584 9740 2589 9752
2603 9766 2602 9774 2607 9786 2606 9801
2664 9788 2687 9842 2697 9842 2726 9801
2721 9797 2728 9779 2726 9773 2728 9765
2724 9763 2712 9728 2695 9729 2636 9713
TIME...MOT...LOC 0815Z 237DEG 30KT 2703 9821 2677 9760 2577 9763
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CaceresSpecial weather statement, May 13, 4:04 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Brownsville TX
404 AM CDT Sat May 13 2023
TXZ255-354-355-451-454-455-130930-
Cameron Island TX-Coastal Cameron TX-Coastal Willacy TX-
Willacy Island TX-Inland Cameron TX-Kenedy Island TX-
404 AM CDT Sat May 13 2023
...A line of strong thunderstorms will impact portions of
southeastern Kenedy, eastern Cameron and northeastern Willacy
Counties through 430 AM CDT...
At 403 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Port Mansfield Airport to 8
miles east of Arroyo City to 9 miles southeast of South Point.
Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
South Padre Island, Port Mansfield, Port Isabel City Hall, Port
Mansfield Chamber Of Commerce, U.s. Coast Guard Station, Port Isabel
Lighthouse, Beach Access Four, Port Mansfield Airport, Port Isabel
High School and Port Isabel Fire And Police Department.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2597 9713 2595 9716 2596 9717 2595 9725
2596 9728 2594 9728 2592 9733 2593 9735
2591 9737 2587 9736 2584 9738 2633 9738
2669 9747 2677 9724 2636 9713
TIME...MOT...LOC 0903Z 262DEG 18KT 2668 9741 2635 9731 2574 9732
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CaceresThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 9:53 PM CDT | Special Weather Statement | BRO | Zapata | 52 min |
| May 12, 10:26 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 49 min |
| May 12, 11:17 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 22 min |
| May 12, 11:52 PM CDT | Special Weather Statement | BRO | Zapata | 38 min |
| May 13, 12:50 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 40 min |
| May 13, 1:31 AM CDT | Special Weather Statement | BRO | Hidalgo, Starr | 44 min |
| May 13, 2:13 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 2 hr |
| May 13, 2:15 AM CDT | Special Weather Statement | BRO | Brooks, Hidalgo | 60 min |
| May 13, 2:27 AM CDT | Areal Flood Advisory | BRO | Starr | 2 hr |
| May 13, 3:16 AM CDT | Special Weather Statement | BRO | Brooks, Cameron, Kenedy, Willacy | 44 min |
| May 13, 4:01 AM CDT | Special Marine Warning | BRO | 29 min | |
| May 13, 4:04 AM CDT | Special Weather Statement | BRO | Cameron | 26 min |
| May 13, 4:15 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 98 min |
| May 13, 4:27 AM CDT | Special Marine Warning | BRO | 48 min | |
| May 13, 4:53 AM CDT | Special Marine Warning | BRO | 22 min | |
| May 13, 4:57 AM CDT | Special Weather Statement | BRO | Hidalgo | 48 min |
| May 13, 5:03 AM CDT | Special Marine Warning | BRO | 42 min | |
| May 13, 5:16 AM CDT | Special Marine Warning | BRO | 29 min | |
| May 13, 5:45 AM CDT | Special Marine Warning | BRO | 45 min | |
| May 13, 6:07 AM CDT | Special Weather Statement | BRO | Starr | 38 min |
| May 13, 6:31 AM CDT | Special Marine Warning | BRO | 44 min | |
| May 13, 7:07 AM CDT | Special Marine Warning | BRO | 38 min | |
| May 13, 8:22 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 3 hr |
| May 13, 9:30 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 2 hr |
| May 13, 9:31 AM CDT | Areal Flood Advisory | BRO | Cameron | 119 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.